Alert archive / Michigan / Gale Warnings in 2017

Gale Warning 17, NWS Grand Rapids, MI

October 17, 2017

NWS Grand Rapids, MI issued this gale warning at Oct 17, 2017, 3:03 PM EDT. It took effect at Oct 18, 2017, 2:00 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2017, 3:03 PM EDT (19:03 UTC)
In effect from
Oct 18, 2017, 2:00 PM EDT
Expired
Oct 19, 2017, 2:00 AM EDT
In force
12 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

692 
WHUS73 KGRR 171903
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
303 PM EDT TUE OCT 17 2017

LMZ848-849-180315-
/O.EXT.KGRR.SC.Y.0072.000000T0000Z-171018T1800Z/
/O.NEW.KGRR.GL.W.0017.171018T1800Z-171019T0800Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
303 PM EDT TUE OCT 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM EDT
THURSDAY. 

* WINDS...SOUTHWEST 20 TO 30 KNOTS THROUGH TONIGHT, INCREASING TO
  SOUTHWEST GALES TO 35 KNOTS WEDNESDAY AFTERNOON INTO EARLY
  THURSDAY MORNING.
  
* WAVES...5 TO 8 FEET TODAY AND PERSISTING THROUGH EARLY THURSDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-180315-
/O.EXT.KGRR.SC.Y.0072.000000T0000Z-171019T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
303 PM EDT TUE OCT 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

* WINDS...SOUTHWEST 20 TO 30 KNOTS. THESE WINDS WILL PERSIST INTO
  EARLY THURSDAY MORNING. 

* WAVES...5 TO 8 FEET TODAY AND PERSISTING THROUGH EARLY THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HOVING
6 follow-up statements
046 
WHUS73 KGRR 180134
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
934 PM EDT TUE OCT 17 2017

LMZ848-849-180945-
/O.CON.KGRR.SC.Y.0072.000000T0000Z-171018T1800Z/
/O.CON.KGRR.GL.W.0017.171018T1800Z-171019T0800Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
934 PM EDT TUE OCT 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 4 AM EDT
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT, INCREASING TO  
  SOUTHWEST GALES TO 35 KNOTS WEDNESDAY AFTERNOON INTO EARLY 
  THURSDAY MORNING. 

* WAVES...4 TO 7 FEET TONIGHT BUILDING TO 6 TO 10 FEET WEDNESDAY.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-180945-
/O.CON.KGRR.SC.Y.0072.000000T0000Z-171019T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
934 PM EDT TUE OCT 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS TONIGHT INCREASING TO 15 TO 25
  KNOTS WEDNESDAY. 
* WAVES...3 TO 6 FEET TONIGHT.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
327 
WHUS73 KGRR 180658
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
258 AM EDT WED OCT 18 2017

LMZ848-849-181500-
/O.CON.KGRR.SC.Y.0072.000000T0000Z-171018T1800Z/
/O.CON.KGRR.GL.W.0017.171018T1800Z-171019T0800Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
258 AM EDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM EDT THURSDAY...

* WINDS...SOUTHWEST TO 30 KNOTS INCREASING TO SOUTHWEST GALES TO
  35 KNOTS THIS AFTERNOON INTO EARLY THURSDAY MORNING. 

* WAVES...4 TO 8 FEET BUILDING TO 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-181500-
/O.CON.KGRR.SC.Y.0072.000000T0000Z-171019T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
258 AM EDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS TONIGHT INCREASING TO 15 TO 
  25 KNOTS WEDNESDAY. * WAVES...3 TO 6 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
992 
WHUS73 KGRR 180700
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 AM EDT WED OCT 18 2017

LMZ848-849-181500-
/O.CON.KGRR.SC.Y.0072.000000T0000Z-171018T1800Z/
/O.CON.KGRR.GL.W.0017.171018T1800Z-171019T0800Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
300 AM EDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM EDT THURSDAY...

* WINDS...SOUTHWEST TO 30 KNOTS INCREASING TO SOUTHWEST GALES TO 
  35 KNOTS THIS AFTERNOON INTO EARLY THURSDAY MORNING. 

* WAVES...4 TO 8 FEET BUILDING TO 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-181500-
/O.CON.KGRR.SC.Y.0072.000000T0000Z-171019T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
300 AM EDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS INCREASING TO 20 TO 30
  KNOTS TODAY.

* WAVES...3 TO 6 FEET BUILDING TO 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
864 
WHUS73 KGRR 181951
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 PM EDT WED OCT 18 2017

LMZ848-849-190400-
/O.CON.KGRR.GL.W.0017.000000T0000Z-171019T0800Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
351 PM EDT WED OCT 18 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

* WINDS...SOUTHWEST TO 30 KNOTS INCREASING TO SOUTHWEST GALES TO 
  35 KNOTS THIS AFTERNOON INTO EARLY THURSDAY MORNING. 

* WAVES...4 TO 8 FEET BUILDING TO 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-190400-
/O.CON.KGRR.SC.Y.0072.000000T0000Z-171019T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
351 PM EDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS INCREASING TO 20 TO 30 KNOTS 
  TODAY. 

* WAVES...3 TO 6 FEET BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JAM
999 
WHUS73 KGRR 190204
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1004 PM EDT WED OCT 18 2017

LMZ848-849-190800-
/O.CON.KGRR.GL.W.0017.000000T0000Z-171019T0800Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1004 PM EDT WED OCT 18 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

* WINDS...SOUTHWEST TO 35 KNOTS INTO EARLY THURSDAY MORNING. 

* WAVES...6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-190800-
/O.CON.KGRR.SC.Y.0072.000000T0000Z-171019T0800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1004 PM EDT WED OCT 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...SOUTHWEST 20 TO 30 KNOTS. 

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
889 
WHUS73 KGRR 190600
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
200 AM EDT THU OCT 19 2017

LMZ848-849-191600-
/O.CAN.KGRR.GL.W.0017.000000T0000Z-171019T0800Z/
/O.NEW.KGRR.SC.Y.0073.171019T0600Z-171020T2000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
200 AM EDT THU OCT 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS THIS MORNING BECOMING WEST 10
  TO 20 KNOTS BY AFTERNOON.

* WAVES...4 TO 6 FEET EARLY SUBSIDING TO 2 TO 3 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-191600-
/O.EXT.KGRR.SC.Y.0072.000000T0000Z-171020T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
200 AM EDT THU OCT 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS THIS MORNING BECOMING WEST 10
  TO 20 KNOTS BY AFTERNOON.

* WAVES...4 TO 6 FEET EARLY SUBSIDING TO 2 TO 3 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Oct 17, 1:45 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Oct 17, 1:45 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
145 PM EDT Tue Oct 17 2017

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 305 AM EDT Tue Oct 17 2017

A large area of high pressure over the Central Appalachians will
remain nearly stationary over the next couple of days. This fair
weather system will lead to dry weather here in Lower Michigan.
Conditions will be breezy at times with a moderating trend to the
temperatures through Wednesday.

&&

.SHORT TERM...(Today through Thursday)
Issued at 305 AM EDT Tue Oct 17 2017

The high pressure system setting up over the Central Appalachians
will remain nearly stationary over the next couple of days. There
will be a cold front dropping down from the northwest on
Wednesday. The low pressure system associated with this front will
be rather deep with sub 980 mb pressure readings as it tracks
eastward through the Canadian Prairies through Wed. As a
result...a tight pressure gradient will set up between the low and
high pressure systems. This will support a rather long period of
gusty winds...especially during the warmest parts of the day.
Temperature values will end up well above normal for the period
given the persistent warm air advection that will be in place.

While a front will be dropping down from the northwest on
Wednesday...this feature looks dry. This is because the main
forcing and better saturation remains well to the north in Canada.
The front will also be weakening as it moves in.

.LONG TERM...(Thursday night through Monday)
Issued at 305 AM EDT Tue Oct 17 2017

Unseasonably warm and pleasant wx will continue Thursday night
through Saturday in a south to southwest flow warm air advection
pattern on the back side of the eastern CONUS ridge. High
temperatures Friday through Saturday will range from the upper 60's
to middle 70's which is ten to twenty degrees above normal for this
time of year.

A cold front will move in from the west and bring a chance of
showers Sunday. Unsettled wx will then continue early next week as a
significant wx pattern change occurs as an upper level trough
amplifies over our region. As such we expect showers to linger early
next week. High temperatures Monday will reach the lower to perhaps
middle 60's. Cooler wx will follow for Tuesday and Wednesday with
high temps Tuesday only in the 50's.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 144 PM EDT Tue Oct 17 2017

The main weather feature in terms of aviation the next 24 hours
will be the wind. Southwest winds of 15-25 knots are expected
through about 23z, at which time it should diminish to about 5-10
knots. South winds will pick up again on Wednesday morning after
14z to 12-25 knots. Otherwise look for VFR conditions and mainly
clear skies the next 24 hours.

&&

.MARINE...
Issued at 305 AM EDT Tue Oct 17 2017

A weak cold front will press down from the northwest Wednesday
into Thursday. As this feature bumps into the high pressure system
over the Central Appalachians...the pressure gradient will tighten
up over the nearshore zones. This will support gusty winds at
times leading to hazardous marine conditions for small craft.

&&

.HYDROLOGY...
Issued at 1104 AM EDT Mon Oct 16 2017

Rivers seem to be cresting lower than expected. Most likely
relatively dry soil, low inland lake levels, and fairly low river
level base states (due to abnormally dry weather the past few
months) have mitigated many of the impacts. Some impacts still
remain in southern Van Buren and western Kalamazoo counties where
rain totals ranged between 6 and 9 inches. Roughly 10 roads were
closed due to flooding in southern Van Buren and some may have been
washed out. The Paw Paw and Black Rivers are running high, perhaps
out of banks in spots, but appear to be cresting today. Dry weather
the rest of this week will allow rivers to subside.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory until 8 PM EDT Wednesday for LMZ844>849.

&&

SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...Laurens
AVIATION...Duke
HYDROLOGY...CAS
MARINE...MJS
Hazardous weather outlook, Oct 17, 3:35 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
National Weather Service Grand Rapids MI
335 AM EDT Tue Oct 17 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-180745-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
335 AM EDT Tue Oct 17 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-180745-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
335 AM EDT Tue Oct 17 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

The wind and waves will be hazardous to small craft through the
period.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Hazardous boating conditions for small craft will likely persist
into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Gale Warnings in Michigan, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.